# SDR FDEA201505181531

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112N31011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER FILL PORT REMOVAL, UPPER SKIN UPPER SURFACE FOUND CORRODED AT OVERWING FILL PORT ADAPTER MATING AREA.  REPAIRED IAW EA F-5730-T0317149.   REPAIR CLASSIFIED AS MAJOR.
